# SDR QXEA200602576

- Difficulty date: September 20, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 12,389 hours, 8,987 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - LEFT OUTBOARD FLAP VANE LOWER SURFACE LEADING EDGE HAS CHAFE AT WS 282 OUTBOARD END.  REPAIRED IAW SRM 57-53-01 AND SRM 51-25-06.
